Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 16, NWS Milwaukee, WI

March 7, 20174 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 7, 2017, 12:30 AM CST for 4 counties in Wisconsin. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2017, 12:30 AM CST (06:30 UTC)
Expired
Mar 7, 2017, 1:15 AM CST
In force
45 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fond du Lac County, WI, Ozaukee County, WI, Sheboygan County, WI, Washington County, WI

The radar

The Milwaukee radar (KMKX), 83 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 12:30 AM CSTTSTM WND GST 55Hartford, WIESTIMATED 55 MPH WIND BLOWING GARBAGE BINS DOWN THE ROAD.
Mar 7, 12:45 AM CSTTSTM WND GST 60Thiensville, WIMEASURED AT HOMESTEAD HIGH SCHOOL
Mar 7, 12:45 AM CSTTSTM WND GST 60Thiensville, WIMEASURED AT HOMESTEAD HIGH SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 10:35 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

906 
WUUS53 KMKX 070630
SVRMKX
WIC039-089-117-131-070715-
/O.NEW.KMKX.SV.W.0016.170307T0630Z-170307T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1230 AM CST TUE MAR 7 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Ozaukee County in southeastern Wisconsin...
  Eastern Fond du Lac County in east central Wisconsin...
  Washington County in southeastern Wisconsin...
  Sheboygan County in east central Wisconsin...

* Until 115 AM CST

* At 1230 AM CST, severe thunderstorms were located along a line
  extending from near St Anna to near Merton, moving east at 60 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Sheboygan, West Bend, Mequon, Hartford, Brown Deer, Grafton,
  Cedarburg, Port Washington, Plymouth, Sheboygan Falls, Jackson,
  Slinger, Saukville, Bayside, Kewaskum, Thiensville, Howards Grove,
  Oostburg, Belgium and Fredonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8770 4357 8777 4345 8779 4336 8786
      4326 8789 4319 8788 4319 8842 4329 8842
      4394 8831 4394 8817 4389 8816 4389 8772
      4379 8769
TIME...MOT...LOC 0630Z 263DEG 51KT 4394 8821 4320 8833 

HAIL...0.75IN
WIND...60MPH
 
$$

BSH
5 follow-up statements
005 
WWUS53 KMKX 070640
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1240 AM CST TUE MAR 7 2017

WIC039-089-117-131-070715-
/O.CON.KMKX.SV.W.0016.000000T0000Z-170307T0715Z/
Ozaukee WI-Fond du Lac WI-Washington WI-Sheboygan WI-
1240 AM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR OZAUKEE...SOUTHEASTERN FOND DU LAC...WASHINGTON AND SHEBOYGAN
COUNTIES...

At 1239 AM CST, severe thunderstorms were located along a line
extending from near St Anna to near Lannon, moving east at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sheboygan, West Bend, Mequon, Brown Deer, Grafton, Cedarburg, Port
Washington, Plymouth, Sheboygan Falls, Jackson, Slinger, Saukville,
Bayside, Kewaskum, Thiensville, Howards Grove, Oostburg, Belgium,
Fredonia and Kohler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4319 8835 4332 8829
      4385 8819 4389 8816 4389 8772 4388 8772
      4382 8771 4379 8769
TIME...MOT...LOC 0639Z 263DEG 51KT 4395 8805 4321 8817 

HAIL...0.75IN
WIND...60MPH
 
$$

SPM
050 
WWUS53 KMKX 070650
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1250 AM CST TUE MAR 7 2017

WIC039-070659-
/O.CAN.KMKX.SV.W.0016.000000T0000Z-170307T0715Z/
Fond du Lac WI-
1250 AM CST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOND DU LAC
COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 500 AM CST for
southeastern and east central Wisconsin.

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4319 8830 4349 8815
      4389 8804 4389 8772 4379 8769
TIME...MOT...LOC 0649Z 263DEG 51KT 4397 8786 4323 8798 

$$

WIC089-117-131-070715-
/O.CON.KMKX.SV.W.0016.000000T0000Z-170307T0715Z/
Ozaukee WI-Washington WI-Sheboygan WI-
1250 AM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR OZAUKEE...EASTERN WASHINGTON AND SHEBOYGAN COUNTIES...

At 1249 AM CST, severe thunderstorms were located along a line
extending from near St. Nazianz to Mequon, moving east at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sheboygan, West Bend, Mequon, Brown Deer, Grafton, Cedarburg, Port
Washington, Plymouth, Sheboygan Falls, Jackson, Saukville, Bayside,
Thiensville, Howards Grove, Oostburg, Belgium, Fredonia, Kohler,
Cedar Grove and Random Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4319 8830 4349 8815
      4389 8804 4389 8772 4379 8769
TIME...MOT...LOC 0649Z 263DEG 51KT 4397 8786 4323 8798 

HAIL...0.75IN
WIND...60MPH
 
$$

SPM
225 
WWUS53 KMKX 070656
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1256 AM CST TUE MAR 7 2017

WIC131-070705-
/O.CAN.KMKX.SV.W.0016.000000T0000Z-170307T0715Z/
Washington WI-
1256 AM CST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 500 AM CST for
southeastern and east central Wisconsin.

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4319 8803 4389 8793
      4389 8772 4383 8772 4379 8769
TIME...MOT...LOC 0655Z 263DEG 51KT 4398 8777 4324 8789 

$$

WIC089-117-070715-
/O.CON.KMKX.SV.W.0016.000000T0000Z-170307T0715Z/
Ozaukee WI-Sheboygan WI-
1256 AM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR OZAUKEE AND EASTERN SHEBOYGAN COUNTIES...

At 1255 AM CST, severe thunderstorms were located along a line
extending from near Cleveland to near Bayside, moving east at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sheboygan, Mequon, Brown Deer, Grafton, Cedarburg, Port Washington,
Plymouth, Sheboygan Falls, Saukville, Bayside, Thiensville, Howards
Grove, Oostburg, Belgium, Fredonia, Kohler, Cedar Grove, Random Lake,
Adell and Waldo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4319 8803 4389 8793
      4389 8772 4383 8772 4379 8769
TIME...MOT...LOC 0655Z 263DEG 51KT 4398 8777 4324 8789 

HAIL...0.75IN
WIND...60MPH
 
$$

SPM
270 
WWUS53 KMKX 070705
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
105 AM CST TUE MAR 7 2017

WIC089-117-070715-
/O.CON.KMKX.SV.W.0016.000000T0000Z-170307T0715Z/
Ozaukee WI-Sheboygan WI-
105 AM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR EASTERN OZAUKEE AND EASTERN SHEBOYGAN COUNTIES...

At 105 AM CST, severe thunderstorms were located along a line
extending from 6 miles southeast of Manitowoc to 10 miles northeast
of Bayside, moving east at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sheboygan, Mequon, Port Washington, Sheboygan Falls, Bayside, Howards
Grove, Oostburg, Belgium, Kohler, Cedar Grove, Haven, Harrington
Beach St Park and Gibbsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4319 8796 4354 8785
      4389 8781 4389 8772 4383 8772 4379 8769
TIME...MOT...LOC 0705Z 263DEG 51KT 4399 8760 4326 8772 

HAIL...0.75IN
WIND...60MPH
 
$$

SPM
855 
WWUS53 KMKX 070708
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
108 AM CST TUE MAR 7 2017

WIC089-117-070718-
/O.EXP.KMKX.SV.W.0016.000000T0000Z-170307T0715Z/
Ozaukee WI-Sheboygan WI-
108 AM CST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZAUKEE AND EASTERN
SHEBOYGAN COUNTIES WILL EXPIRE AT 115 AM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds to 40 MPH are still possible.

A severe thunderstorm watch remains in effect until 500 AM CST for
southeastern and east central Wisconsin.

LAT...LON 4367 8770 4357 8777 4346 8779 4336 8786
      4326 8789 4319 8788 4319 8796 4354 8785
      4389 8781 4389 8772 4383 8772 4379 8769
TIME...MOT...LOC 0708Z 263DEG 51KT 4399 8757 4326 8769 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 11:44 PM CST, 46 minutes earlier.

Area forecast discussion, Mar 6, 11:44 PM CST, 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1144 PM CST Mon Mar 6 2017

.UPDATE...

Storms still continuing strong across south-central forecast area,
while looking weaker in the north. Severe watch was extended
eastward across the forecast area due to persistent strength of
storms. Environment certainly still supports severe threat, as
strong wind shear persists and temps/dewpoints continue to be very
mild for this time of year and this time of night. In fact,
Milwaukee just tied the record high for the day as of 11 pm!

Still looks like storms will exit the east around 2-3 am.

&&

.AVIATION/06Z TAFS/...

Storms continue to push eastward across the forecast area. The
strongest storms are currently south of Madison, with weaker
looking storms to the north. Strong winds are the primary threat
of severe weather and Monroe just recently recorded at 50 knot
gust. Storms will exit the east by 8-9Z.

VFR will return behind the storms as clouds clear out.

Will see near 30 knots of shear from the surface to 2 kft this
evening into tonight. Surface winds seem strong and gusty enough
though to leave out mention of wind shear in TAFs.

Mostly sunny and windy conditions are expected on Tuesday.

&&

.PREV DISCUSSION... /Issued 1004 PM CST Mon Mar 6 2017/

UPDATE...

Storms are just now arriving in the western forecast area. Still
looks like the west has the best shot to see a few severe storms,
as meso models are trending weaker convection farther east. Temps
and dewpoints continue to slowly inch up though and shear remains
solid, so isolated severe threat could continue eastward. Will be
monitoring radar trends to consider expanding the watch later.

Storms should exit the east by 2-3 am, with cooling temps and clearing
skies behind the storms.

AVIATION/00Z TAFS/...

Storms are just now arriving in the western forecast area. Could
see a few severe storms, especially toward the western forecast
area. Strong winds are the primary threat of severe weather.
Storms will exit the east by 8-9Z.

VFR will return behind the storms as clouds clear out.

Will see near 30 knots of shear from the surface to 2 kft this
evening into tonight. Surface winds seem strong and gusty enough
though to leave out mention of wind shear in TAFs.

Mostly sunny and windy conditions are expected on Tuesday.

MARINE...

No changes to the Dense Fog Advisory or Gale Warning at this
time. Winds will become westerly later tonight behind a cold
front. These winds will be breezy, but likely sub gale levels. The
switch to offshore winds will also push the fog out of the area.

Gale Warnings will likely be needed again for Tuesday and
Wednesday as windy conditions are likely between low pressure to
the north and high pressure to the south.

PREV DISCUSSION... /Issued 556 PM CST Mon Mar 6 2017/

UPDATE...

Latest radar trends and mesoscale models suggest the storms might
be slowing down a tad, possibly coming in an hour later than
previously thought. Will continue to monitor trends and adjust the
forecast as needed. Otherwise, no change with the severe threat
for late evening into tonight.

AVIATION/00Z TAFS/...

Still expecting a line of thunderstorms to move through late this
evening into early tonight. Could see a few severe storms,
especially toward the western forecast area. Strong winds are the
primary threat of severe weather.

Low ceilings will hang around into the evening, but looks like
there could be some improvement west to east during the mid to
late evening hours per upstream observations. Currently seeing
mainly VFR ahead of the line of storms. If VFR conditions don't
return prior to the storms, they will return behind the storms as
clouds clear out.

Will see near 30 knots of shear from the surface to 2 kft this
evening into tonight. Surface winds seem strong and gusty enough
though to leave out mention of wind shear in TAFs.

Mostly sunny and windy conditions are expected on Tuesday.

MARINE...

Issued a Dense Fog Advisory per webcams. Dense fog is due to very
moist conditions for this time of the year over the chilly waters.
The fog will likely stick around until later tonight when winds
become offshore and a drier airmass begins to move in.

PREV DISCUSSION... /Issued 318 PM CST Mon Mar 6 2017/

TODAY AND TONIGHT...Forecast Confidence High.
A developing low pressure system is centered over the High
Plains with a warm front extending east across northern WI and a
cold front extending to the SW. Southern Wisconsin has been within
strong warm air and moisture advection throughout the day,
beneath overcast skies.

The low pressure system will continue to intensify as it moves to
the northeast. The deepening of the low will serve to enhance an
already strong pressure gradient across the region. As such, wind
shear vectors will also be quite strong as the potent cold front
extending from the low swings though southern Wisconsin late this
evening. The strong forcing, sufficient moisture, and modest
instability will be enough to initiate a line of thunderstorms this
evening. Guidance came in a bit slower with the fropa than in
previous runs, so slowed the timing of the most intense
precipitation.

Given the magnitude of the 0-6km (50kts) and 0-1km (50kts) shear
vectors, the potential for severe weather exists as the front
traverses the area. However, by the time storms arrive in southern
WI, the already limited instability will be depleted due to the
loss of diurnal heating. However, the strong forcing, shear, and
moisture are enough to warrant the slight risk in the far SW CWA and
marginal risk across much of the rest of southern Wisconsin.

TUESDAY THROUGH WEDNESDAY...Forecast confidence is high.

Strong gradient winds are expected through Wednesday, with a
diurnal lull Tuesday night. The deep surface cyclone lifting north
toward Hudson Bay, Canada, combined with ridging to the southwest,
will keep us in a tight gradient for a couple of days. Soundings
still show impressively deep mixing on Tuesday, potentially up to
10-12kft. We should see peak winds around mid afternoon. Winds
aloft are much stronger on Wednesday, though we only mix to 5kft,
but this will still potentially mix winds of 40-43kts from late
morning into the afternoon. Will hoist a wind advisory for Tuesday
alone at this point, with the expectation another one will be
needed for Wednesday.

THURSDAY...Forecast confidence is medium.

The GFS and the ECMWF are looking fairly dry for Thursday, but
there is an area of warm advection associated with a very weak mid
level trough that swipes by and they do suggest some light qpf
potential, mainly during the afternoon. The Canadian-GEM is likely
overreacting and generating quite a bit of precip.

FRIDAY AND SATURDAY...Forecast confidence is medium.

There continues to be model uncertainty with low pressure
development over the central/northern plains that dives southeast
with time, eventually tracking well south of Wisconsin. We could
see some light snow arrive Friday afternoon through Saturday
afternoon with some light snow accumulations. Temps will be close
to thresholds and could mix for a time with rain during the peak
warmth of the afternoons. This doesn't look like it will have any
big impact at this point.

SUNDAY...Forecast confidence is medium.

High pressure should return and bring dry weather for the end of
the weekend.

AVIATION/18Z TAFS/...
Primary concerns are thunder timing and low level wind shear this
evening. Slowed down thunder timing overnight per high res
guidance. Around the time the storms come though, winds at 2kft
ramp up to around 50 kts. I am expecting gusts at the surface to
be around 30kts as the storms come though, so chose to leave llws
out of TAFs at this time.

MARINE...
Strong winds will continue over Lake Michigan this evening and
tonight as a cold front swings through southern Wisconsin. Gusts
should be just above gale force criteria. Winds will swing around
to the southwest and calm somewhat after the frontal passage. Then
very deep mixing and continued strong gradient flow will
reintensify winds Tuesday and Wednesday. Certainly a SCA, and
potentially another Gale Warning will be required each of those
days.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 8 AM to 6 PM CST Tuesday for WIZ046-047-051-
     052-056>060-062>072.

LM...Dense Fog Advisory until 3 AM CST Tuesday for LMZ643>646.

     Gale Warning until 3 AM CST Tuesday for LMZ643>646.

&&

UPDATE...DDV
TONIGHT/Tuesday AND AVIATION/MARINE...BSH
Tuesday NIGHT THROUGH Tuesday...Davis
Hazardous weather outlook, Mar 6, 10:07 PM CST, 2 hours 23 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Milwaukee/Sullivan WI
1007 PM CST Mon Mar 6 2017

WIZ046-047-051-052-056>060-062>072-072130-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1007 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

A cold front will bring widespread showers and scattered
thunderstorms to southern Wisconsin tonight. There is a marginal to
slight risk for severe thunderstorms across the southwest two-thirds
of the forecast area. A Severe Thunderstorm Watch is in effect for
western portions of the forecast area until 2 am. Strong and
damaging straight-line winds are the main threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Windy conditions will then prevail in the wake of the cold front
for Tuesday and Wednesday. West to southwest winds will gust to
35 to 45 mph. A wind advisory is in effect for Tuesday and will
likely be needed for Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening into tonight.

LMZ643>646-072130-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1007 PM CST Mon Mar 6 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

A Gale Warning is in effect until 3 AM tonight. Breezy south
winds will prevail overnight with gale force southerly wind gusts
expected. A cold frontal passage will then occur after midnight
with brisk westerly winds afterward. Scattered thunderstorms are
expected tonight.

Moist conditions for this time of the year over the chilly waters of
Lake Michigan will result in areas of dense fog into late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Brisk westerly winds will continue Tuesday and Wednesday. Gale
force wind gusts are possible during this time.

DDV

www.weather.gov/mkx

In the hours before

Special weather statement, Mar 7, 12:19 AM CST, 11 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1219 AM CST TUE MAR 7 2017

WIZ051-052-058>060-064-065-070730-
Dodge-Waukesha-Sheboygan-Ozaukee-Washington-Fond Du Lac-Jefferson-
1219 AM CST TUE MAR 7 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT OZAUKEE...EASTERN FOND
DU LAC...WASHINGTON...NORTHERN JEFFERSON...SHEBOYGAN AND DODGE
COUNTIES...

At 1218 AM CST, strong thunderstorms were clustered near Lomira, or 7
miles west of Kewaskum, moving northeast at 60 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Sheboygan, Fond Du Lac, West Bend, Watertown, Beaver Dam, Hartford,
Grafton, Cedarburg, Port Washington, Plymouth, Sheboygan Falls,
Jackson, Lake Mills, Mayville, Slinger, North Fond Du Lac, Saukville,
Kewaskum, Horicon and Howards Grove.

LAT...LON 4368 8770 4357 8779 4349 8779 4338 8787
      4331 8789 4324 8832 4300 8892 4344 8885
      4394 8837 4394 8817 4389 8816 4389 8774
      4381 8773 4376 8770 4374 8771
TIME...MOT...LOC 0618Z 226DEG 52KT 4356 8838

SPM
Local storm report, Mar 7, 12:20 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1220 AM CST TUE MAR 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     TSTM WND DMG     8 SSE ORFORDVILLE       42.53N 89.20W
03/06/2017                   ROCK               WI   LAW ENFORCEMENT

            TREE DOWN IN NEWARK TOWNSHIP.

&&

WOOD
Local storm report, Mar 7, 12:22 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1222 AM CST TUE MAR 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     TSTM WND GST     3 S EDGERTON            42.79N 89.07W
03/06/2017  M51 MPH          ROCK               WI   MESONET

            MESONET STATION 3 S EDGERTON /E5754/.

&&

WOOD
Local storm report, Mar 7, 12:23 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1223 AM CST TUE MAR 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND GST     5 SSW JANESVILLE        42.62N 89.04W
03/06/2017  M49 MPH          ROCK               WI   AWOS

            AWOS STATION JANESVILLE / ROCK CO ARPT
            /JVL/.

&&

WOOD
Local storm report, Mar 7, 12:24 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1224 AM CST TUE MAR 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     TSTM WND GST     3 E LAKE WISCONSIN      43.37N 89.52W
03/06/2017  M49 MPH          COLUMBIA           WI   MESONET

            MESONET STATION 2 E LAKE WISCONSIN /AU500/.

&&

WOOD
Local storm report, Mar 7, 12:28 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1228 AM CST TUE MAR 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     TSTM WND GST     1 S WATERTOWN           43.17N 88.72W
03/07/2017  M62 MPH          JEFFERSON          WI   AWOS

            WATERTOWN AIRPORT AWOS.

&&

WOOD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 9:40 PM CSTSevere Thunderstorm WarningMKXSauk50 min
Mar 6, 9:45 PM CSTSevere Thunderstorm WarningMKXIowa45 min
Mar 6, 10:00 PM CSTSevere Thunderstorm WarningMKXLafayette45 min
Mar 6, 10:28 PM CSTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk47 min
Mar 6, 10:28 PM CSTSevere Thunderstorm WarningMKXIowa17 min
Mar 6, 10:42 PM CSTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette33 min
Mar 6, 10:57 PM CSTSevere Thunderstorm WarningMKXDane, Iowa18 min
Mar 6, 11:08 PM CSTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk28 min
Mar 6, 11:13 PM CSTSevere Thunderstorm WarningMKXDane, Green, Lafayette, Rock47 min
Mar 6, 11:28 PM CSTSpecial Weather StatementMKXColumbia, Sauk47 min
Mar 6, 11:30 PM CSTSevere Thunderstorm WarningMKXRock30 min
Mar 6, 11:40 PM CSTSpecial Weather StatementMKXGreen Lake, Marquette50 min
Mar 6, 11:46 PM CSTSpecial Weather StatementMKXDodge, Fond du Lac29 min
Mar 6, 11:48 PM CSTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth27 min
Mar 7, 12:09 AM CSTSpecial Weather StatementMKXJefferson, Walworth51 min
Mar 7, 12:19 AM CSTSpecial Weather StatementMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington71 min
Mar 7, 12:28 AM CSTSevere Thunderstorm WarningMKXKenosha, Milwaukee, Racine, Walworth, Waukesha47 min
Mar 7, 12:37 AM CSTSpecial Marine WarningMKX53 min
Mar 7, 5:42 PM CSTSpecial Weather StatementMKXColumbia, Dane, Dodge, Green, Iowa, Lafayette33 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.